# SDR ASAA2014060408037

- Difficulty date: June 4, 2014
- Submitted: June 6, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 29,862 hours, 8,910 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT PRESSURIZATION PANEL HAS AUTO FAIL & ALTN LIGHTS ILLUMINATED.  ACFT GROUNDED. CYCLED POWER FOR BOTH PRESSURIZATION CONTROLLERS. AUTO PRESSURIZATION OPS NORMAL REF BITE PROCEDURE 21-31-YASK 801.
